MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT; STENT, ILIAC VEIN

BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT; STENT, ILIAC VEIN
Model Number H74912044186070
Medical Device Problem Codes Difficult to Advance (2920); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent was difficult to position.The patient presented with may-thurner syndrome and underwent stenting.The 74% stenosed target lesion was located in the moderately tortuous and non-calcified iliac vein.An 18x60x75cm venous wallstent was advanced over a non-boston scientific guidewire with much difficulty.The stent was deployed and post-dilated with a 12mm charger balloon with good vessel apposition.However, the physician was unhappy with the placement of the stent and decided to deploy a 18x90 venous wallstent to anchor and reinforce the previously deployed stent.The physician felt the stent was maldeployed and commented on appearance of webbing in the iliac vein.No patient complications were reported.

Brand Name
VENOUS WALLSTENT
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16295405
Report Number2124215-2023-02822
Device Sequence Number20706046
Product Code QAN
UDI-Device Identifier08714729979609
UDI-Public08714729979609
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980033/S050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2024
Device Model NumberH74912044186070
Device Catalogue NumberH74912044186070
Device Lot Number0030004568
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2023
Initial Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight57 KG